# SDR SWIA201128799

- Difficulty date: December 3, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 43,693 hours, 37,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR FROM OUTSIDE, DIFFICULT TO OPEN FROM THE INSIDE.  (FLT 6474)  REMOVED EXCESS GREASE FROM MAIN CABIN DOOR.
